# SDR CHQA200900255

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 23,149 hours, 19,423 cycles
- Engine: Allsn AE3007A
- Engine time: 19,314 hours, 15,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Part number: 3025103
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY LIGHT INOP.  THE LEFT EXTERIOR OVERWING EMERGENCY LIGHT ASSEMBLY WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
